Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 6, NWS Jacksonville, FL

June 7, 2020Hamilton County, Suwannee County, Florida; Clinch County, Echols County, Georgia

NWS Jacksonville, FL issued this flash flood warning at Jun 7, 2020, 3:05 PM EDT for Hamilton County, Suwannee County, Florida; Clinch County, Echols County, Georgia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 3:05 PM EDT (19:05 UTC)
Expired
Jun 7, 2020, 6:00 PM EDT
In force
3 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

Counties Hamilton County, FL, Suwannee County, FL, Clinch County, GA, Echols County, GA

The radar

The Moody AFB radar (KVAX), 55 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:00 PM EDTHEAVY RAIN 7.31Statenville, GAMESONET STATION STNG1 STATENVILLE. 24 HOUR RAINFALL TOTAL.
Jun 7, 5:38 PM EDTFLOOD5 Nne Newburn, FLFDOT DISTRICT 2: ALL LANES OF INTERSTATE 10 NEAR MILE MARKER 273, WEST OF LIVE OAK ARE CLOSED DUE TO FLOODING.
Jun 7, 6:00 PM EDTHEAVY RAIN 11.795 Ene West Lake, FLCO-OP OBSERVER STATION ALAF1 ALAPAHA TOWER. 24 HOUR RAINFALL TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

219 
WGUS52 KJAX 071905
FFWJAX
FLC047-121-GAC065-101-072200-
/O.NEW.KJAX.FF.W.0006.200607T1905Z-200607T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
305 PM EDT Sun Jun 7 2020

The National Weather Service in Jacksonville has issued a

* Flash Flood Warning for...
  Hamilton County in northern Florida...
  Suwannee County in northern Florida...
  Central Clinch County in southeastern Georgia...
  Echols County in southeastern Georgia...

* Until 600 PM EDT.

* At 305 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Between 4 and 8 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Live Oak, Jasper, Jennings, White Springs, Suwannee Springs, 
  Suwannee River State Park, Statenville, Crossroads, Blue Springs, 
  Mcalpin, Dowling Park, Mayday, Luraville, Houston and Newburn.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3063 8328 3062 8314 3078 8314 3085 8309
      3082 8272 3043 8273 3017 8285 3003 8298
      3010 8312 3011 8316 3009 8318 3011 8322
      3020 8325 3034 8321 3034 8319 3039 8317
      3042 8322 3046 8322 3047 8324 3052 8324

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR AND 30 MINUTES

$$

SHASHY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 2:12 PM EDT, 53 minutes earlier.

Area forecast discussion, Jun 7, 2:12 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
212 PM EDT Sun Jun 7 2020

.AVIATION...
[Through 18Z Monday]

Prevailing MVFR conditions with periods of IFR ceilings and visibilities
during heavier showers and embedded thunderstorms will continue
through around 02Z at the regional terminals. A lull in rainfall
intensity is expected through around 21Z, followed by additional
heavy downpours and potential strong thunderstorms that will move
northeastward in waves of activity through around 02Z. Conditions
should improve at SSI after 21Z, with prevailing VFR conditions
expected by 00Z. Outside of thunderstorm activity, prevailing
southeasterly winds sustained at 5-10 knots will shift to
southerly after 21Z, with speeds decreasing to near 5 knots after
00Z. Brief periods of gusty south-southwesterly surface winds are
possible with heavier showers and thunderstorms at the northeast
Florida terminals through 02Z. Ceilings should improve towards 06Z
at the northeast Florida terminals.

&&

.PREV DISCUSSION [1115 AM EDT]...

.NEAR TERM [Today Through Monday]...

Today...Bands of heavy showers and embedded isolated storms
extending eastward from TS Cristobal will continue track northward
through NE FL early this morning and into SE GA by the mid-late
morning hours. Locally heavy rainfall will continue to be possible
with widespread additional 1-2 inch amounts expected but generally
not organized enough to support current Flash Flood Watch along
the I-75 corridor of inland NE FL and waves of heavy rainfall will
be possible well northward enough into SE GA where significant
rainfall has yet to occur, along with enough time in between the
wave of some diurnally enhanced showers and storms this afternoon
across NE FL as temps reach into the lower 80s and surface winds
become south to southeast at 10 to 15 mph with gusts up to 20 mph
as original band of rainfall this morning continues to lift
northward into SE GA.

Tonight...After sunset as southerly flow weakens aloft and any
diurnal storms fade by midnight expect mainly cloudy skies
overnight with mainly dry conditions except for a few isolated
showers over far inland areas. Mild overnight lows in the lower to
middle 70s.

Monday...Lingering moisture in the atmosphere with Precipitable
Water Amounts (PWATS) still around 2 inches, weak southerly
steering flow and daytime heating pushing Max Temps into the upper
80s/near 90 degrees, all will help to trigger Numerous afternoon
and early evening storms as both Gulf/Atlc sea breeze fronts push
inland through the day. Locally heavy downpours will continue to
remain the main threat from the thunderstorm activity as temps
remain warm aloft.

.SHORT TERM [Monday Night Through Tuesday Night]...

The remnants of Cristobal will move north over the Mississippi
River Valley with surface ridge axis extending from the western
Atlantic across south Florida. A light sw flow will prevail with
light vertical wind shear and high moisture levels remaining in
place for daily convection. With high temperatures reaching near
90 degrees, expect sea breeze fronts to move inland and become
active with scattered to numerous storms Tuesday afternoon and
evening. Slow moving cells will likely result in locally heavy
rainfall with a potential for strong winds gusts due to dry air in
mid levels.

.LONG TERM [Wednesday Through Saturday]...

Scattered diurnal convection will continue Wednesday and Thursday
with light steering winds and sufficient moisture levels remaining
in place. Highest coverage of storms will be over inland areas as
the seabreezes merge over the interior. Mid level ridge will begin
to weaken Friday with a trough digging into the se on Saturday. A
few strong storms may occur Friday and Saturday as vertical shear
increases and temperatures cool aloft with the approach of the
upper trough. Temperatures will be close to average levels.

.MARINE...

Band of showers and embedded strong storms will impact the waters
through mid afternoon. SSE winds 10-15 kts with combined seas 2-4
ft expected today, with winds veering more S tonight with lighter
winds.

.HYDROLOGY...

Axis of flash flooding rainfall across the Westside of Metro JAX
was waning with ground truth rainfall reports of 5-7 inches from
near the 295 Beltway near Normandy ENE toward Riverside along the
I-10 corridor. Another corridor of heavy rain in the 5-7 inch
range was across northern Suwannee, Hamilton, and Echols counties.
The next batch of heavy rain was developing ENE near the I-75
corridor and will have the potential to drop another 1-2 inches.
Potential remains for another batch of rainfall to develop near
the St. Johns basin this afternoon as well where this is currently
little rainfall.

Rivers...Will need to closely monitor the Black Creek basin for
additional rainfall input this afternoon. Current forecast for
north fork is for the site to rise just below minor flood stage
tonight into early Mon morning based on recent rainfall in the
basin. If another 1-2 inches falls this afternoon, this could
cause the basin to quickly rise into flood stage tonight or early
Monday morning.

Additional river gauges will see rises this week - including the
Santa Fe basin. Official guidance keeps locations just within
Action Stage, but area interests should monitor.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  72  90  72  90  72 /  40  50  20  70  30
SSI  74  85  75  88  75 /  40  40  30  50  20
JAX  72  89  73  91  73 /  60  70  20  60  20
SGJ  73  87  73  88  73 /  60  50  30  50  20
GNV  72  89  72  89  71 /  50  60  20  60  10
OCF  73  89  72  90  72 /  40  60  20  60  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jun 7, 1:15 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
115 PM EDT Sun Jun 7 2020

FLZ021-071800-
Suwannee FL-
115 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE COUNTY
UNTIL 200 PM EDT...

* At 115 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles west of Mayo, moving
  northeast at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Dowling Park, Luraville and Newburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3026 8324 3029 8323 3031 8321 3035 8321
      3035 8319 3038 8319 3039 8317 3042 8315
      3043 8313 3040 8302 3010 8317 3010 8321
      3012 8323 3017 8323 3018 8325 3023 8324
      3023 8325 3025 8324 3026 8325
TIME...MOT...LOC 1715Z 212DEG 20KT 3007 8331

NELSON
Special weather statement, Jun 7, 1:50 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
150 PM EDT Sun Jun 7 2020

FLZ025-033-125-133-071815-
Coastal St. Johns FL-Inland Duval FL-Coastal Duval FL-
Inland St. Johns FL-
150 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES UNTIL 215 PM EDT...

* At 150 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Fruit Cove, moving northeast at
  25 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Fruit Cove, Ponte Vedra Beach, Neptune Beach, Palm Valley,
  Sawgrass, Nocatee, Bayard, Durbin, San Pablo and Switzerland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3001 8159 3009 8166 3040 8138 3009 8131
TIME...MOT...LOC 1750Z 220DEG 23KT 3007 8158

NELSON
Special weather statement, Jun 7, 1:54 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
154 PM EDT Sun Jun 7 2020

FLZ020-021-071830-
Hamilton FL-Suwannee FL-
154 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUWANNEE AND SOUTH
CENTRAL HAMILTON COUNTIES UNTIL 230 PM EDT...

* At 153 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Luraville, or 8 miles northeast
  of Mayo, moving north at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Live Oak and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3008 8304 3015 8314 3040 8302 3035 8280
TIME...MOT...LOC 1753Z 199DEG 15KT 3014 8306

NELSON
Local storm report, Jun 7, 2:29 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       5 ENE WEST LAKE         30.53N 83.04W
06/07/2020  M8.33 INCH       HAMILTON           FL   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALAF1 ALAPAHA TOWER.

0209 PM     HEAVY RAIN       1 WSW RIVERSIDE         30.31N 81.69W
06/07/2020  M7.71 INCH       DUVAL              FL   MESONET

            MESONET STATION FW6374 JACKSONVILLE.

0100 PM     HEAVY RAIN       4 ENE BELMONT           30.51N 82.67W
06/07/2020  M7.44 INCH       COLUMBIA           FL   CO-OP OBSERVER

            CO-OP OBSERVER STATION BTNF1 BENTON 2NNW.

0212 PM     HEAVY RAIN       5 NW NORMANDY           30.36N 81.81W
06/07/2020  M6.51 INCH       DUVAL              FL   MESONET

            MESONET STATION AV553 JACKSONVILLE.

&&
Special weather statement, Jun 7, 2:39 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
239 PM EDT Sun Jun 7 2020

FLZ133-071915-
Coastal St. Johns FL-
239 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. JOHNS COUNTY
UNTIL 315 PM EDT...

* At 239 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower over Nocatee, or 11 miles east of Fruit
  Cove, moving east at 15 mph.

* Funnel clouds possible with this shower.

* Locations impacted include...
  Nocatee and Guana River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3004 8143 3009 8145 3020 8133 3016 8132
      3004 8128
TIME...MOT...LOC 1839Z 247DEG 14KT 3008 8143

SHASHY
Special weather statement, Jun 7, 2:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
243 PM EDT Sun Jun 7 2020

FLZ021-035-122-222-071945-
Southern Columbia FL-Suwannee FL-Northern Columbia FL-Gilchrist FL-
243 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILCHRIST...
SOUTHWESTERN COLUMBIA AND SUWANNEE COUNTIES UNTIL 345 PM EDT...

* At 242 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower 8 miles southwest of Ichetucknee Spring,
  moving north at 15 mph. Another shower was about 12 miles west of
  Hildreth moving north at 15 mph.

* Funnel clouds possible with these showers.

* Locations impacted include...
  Live Oak, Ichetucknee Spring, Wellborn, Suwannee Valley, Obrien,
  Mcalpin, Branford, Hildreth, Newburn and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3030 8270 2980 8276 2982 8293 2983 8290
      2988 8287 2990 8290 2989 8292 2996 8293
      2996 8295 2999 8296 3001 8298 3001 8300
      3003 8301 3007 8307 3008 8307 3009 8311
      3011 8312 3010 8314 3030 8317
TIME...MOT...LOC 1842Z 177DEG 14KT 2988 8287

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:35 PM EDTSpecial Weather StatementJAXFlagler, Putnam40 min
Jun 6, 9:04 PM EDTSevere Thunderstorm WarningJAXSaint Johns41 min
Jun 6, 9:11 PM EDTAreal Flood WarningJAXClay, Putnam3 hr
Jun 6, 9:16 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns44 min
Jun 6, 9:28 PM EDTSpecial Marine WarningJAX92 min
Jun 6, 9:48 PM EDTSpecial Weather StatementJAXFlagler42 min
Jun 6, 10:03 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 6, 10:57 PM EDTSpecial Marine WarningJAX63 min
Jun 6, 11:59 PM EDTSpecial Marine WarningJAX46 min
Jun 7, 4:24 AM EDTSpecial Weather StatementJAXHamilton, Suwannee111 min
Jun 7, 4:46 AM EDTSpecial Weather StatementJAXAlachua44 min
Jun 7, 5:30 AM EDTSpecial Weather StatementJAXAlachua45 min
Jun 7, 6:11 AM EDTSpecial Weather StatementJAXBradford34 min
Jun 7, 6:46 AM EDTSpecial Weather StatementJAXClay44 min
Jun 7, 7:21 AM EDTSpecial Weather StatementJAXBradford24 min
Jun 7, 7:35 AM EDTSpecial Weather StatementJAXDuval40 min
Jun 7, 8:06 AM EDTAreal Flood WarningJAXBradford, Clay, Duval3 hr
Jun 7, 8:17 AM EDTSpecial Weather StatementJAXDuval58 min
Jun 7, 8:26 AM EDTFlash Flood Warning Considerable damage threatJAXDuval79 min
Jun 7, 9:12 AM EDTSpecial Weather StatementJAXDuval48 min
Jun 7, 9:17 AM EDTSpecial Marine WarningJAX88 min
Jun 7, 9:45 AM EDTAreal Flood WarningJAXColumbia, Hamilton, Suwannee2 hr
Jun 7, 9:54 AM EDTAreal Flood WarningJAXDuval, Saint Johns96 min
Jun 7, 11:24 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee, Union3 hr
Jun 7, 11:40 AM EDTFlash Flood WarningJAXHamilton, Suwannee4 hr
Jun 7, 12:05 PM EDTSpecial Weather StatementJAXClay25 min
Jun 7, 12:16 PM EDTAreal Flood WarningJAXBaker, Clay, Duval, Nassau3 hr
Jun 7, 12:21 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 12:32 PM EDTSpecial Weather StatementJAXColumbia28 min
Jun 7, 12:40 PM EDTSpecial Weather StatementJAXClay50 min
Jun 7, 12:51 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 1:07 PM EDTSpecial Weather StatementJAXClay23 min
Jun 7, 1:11 PM EDTSpecial Weather StatementJAXSuwannee34 min
Jun 7, 1:15 PM EDTSpecial Weather StatementJAXSuwannee45 min
Jun 7, 1:49 PM EDTSpecial Marine WarningJAX56 min
Jun 7, 1:50 PM EDTSpecial Weather StatementJAXDuval25 min
Jun 7, 1:52 PM EDTSpecial Marine WarningJAX53 min
Jun 7, 1:54 PM EDTSpecial Weather StatementJAXSuwannee36 min
Jun 7, 2:25 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee3 hr
Jun 7, 2:32 PM EDTSpecial Marine WarningJAX88 min
Jun 7, 2:39 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Jun 7, 2:43 PM EDTSpecial Weather StatementJAXSuwannee62 min
Jun 7, 2:49 PM EDTRiver Flood WarningJAXClay42 hr
Jun 7, 3:12 PM EDTSpecial Weather StatementJAXMarion48 min
Jun 7, 3:15 PM EDTTornado WarningJAXColumbia45 min
Jun 7, 3:41 PM EDTTornado WarningJAXMarion34 min
Jun 7, 3:44 PM EDTSpecial Weather StatementJAXBaker46 min
Jun 7, 3:46 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jun 7, 3:53 PM EDTSpecial Weather StatementJAXUnion37 min
Jun 7, 3:55 PM EDTTornado WarningJAXColumbia35 min
Jun 7, 4:04 PM EDTTornado WarningJAXAlachua, Baker, Bradford, Union41 min
Jun 7, 4:20 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Marion, Putnam55 min
Jun 7, 4:35 PM EDTSpecial Weather StatementJAXHamilton, Suwannee40 min
Jun 7, 4:42 PM EDTTornado WarningJAXBaker, Bradford, Union33 min
Jun 7, 5:09 PM EDTFlash Flood WatchJAXDuval6 hr
Jun 7, 5:13 PM EDTSpecial Weather StatementJAXFlagler47 min
Jun 7, 5:31 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 5:58 PM EDTFlash Flood WarningJAXColumbia, Hamilton, Suwannee4 hr
Jun 7, 6:15 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 7, 6:32 PM EDTSpecial Weather StatementJAXFlagler28 min
Jun 7, 6:46 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 7:16 PM EDTSpecial Weather StatementJAXAlachua, Bradford59 min
Jun 7, 11:53 AM EDTFlash Flood WarningJAXEchols3 hr

Nearby

Flash Flood Warnings in Florida, 2020Flash Flood Warnings in Georgia, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.